# SDR BAQA093959

- Difficulty date: March 30, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,837 hours
- Engine: Lyc LTS101*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Part time: 274 hours
- Component: Bellcrank
- Component part number: 11788659
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN AND ROUGH.  TEFLON WORN IN BEARINGS. REPLACED WITH SERVICABLE UNIT.  04/05/2004
